# SDR ASAA2017080621553

- Difficulty date: August 6, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Aircraft: N530AS
- Make and model: Boeing 737890
- Aircraft serial: 36578
- Aircraft time: 28,594 hours, 8,521 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT, THE HF 2 SELECTED BOTH ACTIVE AND STANDBY FREQUENCIES SHOWING FAILED WITH NO SIDE TONE OVER SPEAKER.  ACFT GROUNDED. PERFORMED FIM 23-11, TASK 803. HF 2 BITE TESTED OK, IAW FIM 23-11, TASK 801. INTERMITTENT FAULT IAW FIM. GROUND VERIFICATION TESTED OK.
